# SDR AALA202411127871

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 63,796 hours, 26,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE RAFT FELL OUT OF THE DOOR BOX ON THE MAIN CABIN DOOR DURING DOOR OPERATION. RESECURED L1 CABIN DOOR SLIDE. OPERTIONAL CHECK GOOD. PER AMM 25-66-01-400-801.
